# SDR SWIA2019101846531

- Difficulty date: September 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 601R-57-046 REV C, FOUND 1EA. OVERSIZE (#14) FASTENER HOLE (C-CHECK) RO: 10/16/2019 REPAIRED IAW REO.
